Alert archive / Georgia / Wind Chill Advisories in 2024
Wind Chill Advisory 3, NWS Atlanta, GA
NWS Atlanta, GA issued this wind chill advisory at Jan 19, 2024, 2:38 PM EST for 39 counties in Georgia. It took effect at Jan 20, 2024, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2024, 2:38 PM EST (19:38 UTC)
- In effect from
- Jan 20, 2024, 7:00 PM EST
- Expired
- Jan 21, 2024, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Atlanta, GA
All 39 counties
Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Lumpkin County, GA, Meriwether County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Rockdale County, GA, Spalding County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
844 WWUS42 KFFC 191938 WSWFFC URGENT - WINTER WEATHER MESSAGE National Weather Service Peachtree City GA 238 PM EST Fri Jan 19 2024 GAZ001>009-011>016-019>023-030>034-041>045-052>056-200400- /O.NEW.KFFC.WC.Y.0003.240121T0000Z-240121T1500Z/ /O.EXT.KFFC.WC.Y.0002.240120T0400Z-240120T1700Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett- Haralson-Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette- Clayton-Spalding- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Newnan, Peachtree City, and Griffin 238 PM EST Fri Jan 19 2024 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO NOON EST SATURDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST SUNDAY... * WHAT...For the first Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 5 below zero. For the second Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 5 below zero. * WHERE...Portions of north central, northeast, northwest and west central Georgia. * WHEN...For the first Wind Chill Advisory, from 11 PM this evening to noon EST Saturday. For the second Wind Chill Advisory, from 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ GAZ066>068-200400- /O.NEW.KFFC.WC.Y.0003.240121T0000Z-240121T1500Z/ Troup-Meriwether-Pike- 238 PM EST Fri Jan 19 2024 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as zero. * WHERE...Troup, Meriwether and Pike Counties. * WHEN...From 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ GAZ046-057-200400- /O.EXT.KFFC.WC.Y.0002.240120T0400Z-240120T1700Z/ Rockdale-Henry- Including the city of Conyers 238 PM EST Fri Jan 19 2024 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO NOON EST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as zero. * WHERE...Portions of north central, northwest and west central Georgia. * WHEN...From 11 PM this evening to noon EST Saturday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
5 follow-up statements
437 WWUS42 KFFC 200128 WSWFFC URGENT - WINTER WEATHER MESSAGE National Weather Service Peachtree City GA 828 PM EST Fri Jan 19 2024 GAZ066>068-201200- /O.EXA.KFFC.WC.Y.0002.240120T0400Z-240120T1700Z/ /O.CON.KFFC.WC.Y.0003.240121T0000Z-240121T1500Z/ Troup-Meriwether-Pike- 828 PM EST Fri Jan 19 2024 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST SATURDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST SUNDAY... * WHAT...For both Wind Chill Advisories, wind chills between -5 and 5 degrees are expected. * WHERE...Troup, Meriwether and Pike Counties. * WHEN...From 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ GAZ046-057-201200- /O.EXA.KFFC.WC.Y.0003.240121T0000Z-240121T1500Z/ /O.CON.KFFC.WC.Y.0002.240120T0400Z-240120T1700Z/ Rockdale-Henry- Including the city of Conyers 828 PM EST Fri Jan 19 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST SUNDAY... * WHAT...For both Wind Chill Advisories, wind chills between -5 and 5 degrees are expected. * WHERE...Rockdale and Henry Counties. * WHEN...For the first Wind Chill Advisory, from 11 PM this evening to noon EST Saturday. For the second Wind Chill Advisory, from 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ GAZ001>009-011>016-019>023-030>034-041>045-052>056-201200- /O.CON.KFFC.WC.Y.0002.240120T0400Z-240120T1700Z/ /O.CON.KFFC.WC.Y.0003.240121T0000Z-240121T1500Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett- Haralson-Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette- Clayton-Spalding- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Newnan, Peachtree City, and Griffin 828 PM EST Fri Jan 19 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST SUNDAY... * WHAT...For both Wind Chill Advisories, wind chills between -5 and 5 degrees are expected. * WHERE...Portions of north central, northeast, northwest and west central Georgia. * WHEN...For the first Wind Chill Advisory, from 11 PM this evening to noon EST Saturday. For the second Wind Chill Advisory, from 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
639 WWUS42 KFFC 200850 WSWFFC URGENT - WINTER WEATHER MESSAGE National Weather Service Peachtree City GA 350 AM EST Sat Jan 20 2024 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-201700- /O.CON.KFFC.WC.Y.0002.000000T0000Z-240120T1700Z/ /O.CON.KFFC.WC.Y.0003.240121T0000Z-240121T1500Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Heard- Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Conyers, Newnan, Peachtree City, and Griffin 350 AM EST Sat Jan 20 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...For both Wind Chill Advisories, wind chills between -5 and 5 degrees are expected. * WHERE...Portions of north central, northeast, northwest and west central Georgia. * WHEN...For the first Wind Chill Advisory, from 11 PM this evening to noon EST Saturday. For the second Wind Chill Advisory, from 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
913 WWUS42 KFFC 201705 WSWFFC URGENT - WINTER WEATHER MESSAGE National Weather Service Peachtree City GA 1205 PM EST Sat Jan 20 2024 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-210400- /O.EXP.KFFC.WC.Y.0002.000000T0000Z-240120T1700Z/ /O.CON.KFFC.WC.Y.0003.240121T0000Z-240121T1500Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Heard- Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Conyers, Newnan, Peachtree City, and Griffin 1205 PM EST Sat Jan 20 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as zero. * WHERE...Portions of north central, northeast, northwest and west central Georgia. * WHEN...For the second Wind Chill Advisory, from 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
106 WWUS42 KFFC 210211 WSWFFC URGENT - WINTER WEATHER MESSAGE National Weather Service Peachtree City GA 911 PM EST Sat Jan 20 2024 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-211015- /O.CON.KFFC.WC.Y.0003.000000T0000Z-240121T1500Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Heard- Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Conyers, Newnan, Peachtree City, and Griffin 911 PM EST Sat Jan 20 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills between minus five and five degrees. * WHERE...Portions of north central, northeast, northwest and west central Georgia. * WHEN...For the second Wind Chill Advisory, from 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
925 WWUS42 KFFC 210834 WSWFFC URGENT - WINTER WEATHER MESSAGE National Weather Service Peachtree City GA 334 AM EST Sun Jan 21 2024 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-211500- /O.CON.KFFC.WC.Y.0003.000000T0000Z-240121T1500Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Heard- Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Conyers, Newnan, Peachtree City, and Griffin 334 AM EST Sun Jan 21 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills between minus five and five degrees. * WHERE...Portions of north central, northeast, northwest and west central Georgia. * WHEN...For the second Wind Chill Advisory, from 7 PM Saturday to 10 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Jan 19, 12:52 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 19, 12:52 PM EST, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1252 PM EST Fri Jan 19 2024 ...New 18Z Aviation Discussion... .UPDATE... Issued at 1154 AM EST Fri Jan 19 2024 As the cold front clears the forecast area to the southeast, northwesterly winds have increased over the last few hours. Sustained winds are currently 15-20 mph with gusts of up to 30 mph. As a shortwave moves across Tennessee this afternoon, there will be enough lingering mid-level moisture on the back side of a low pressure system near the Mid-Atlantic coast to squeeze out a few light snow flurries in the far northwest corner of the state. However, accumulation of snow is not anticipated at this time. King && .SHORT TERM... (Today through Saturday) Issued at 339 AM EST Fri Jan 19 2024 Energy transfer between the low pressure center across the southern Mid Atlantic states to an low pressure center offshore the Carolinas has begun this morning. The offshore low will strengthen and move up the eastern seaboard, remaining offshore. High pressure will build in from the west today across the CWA bringing cold and dry conditions to GA. Regional radar shows light precipitation across the far southern CWA. However, patchy/areas of drizzle remain across much of the area. The drizzle should diminish by early to mid morning. Very little, if any, precipitation accumulation is expected for the remainder of the morning. Cold air will begin to settle across the CWA today. High temps will likely occur early in the period for most areas of northern and central GA. In the mtns, high temps will likely occur right around or just before 12Z, and then fall through the day. For the areas south of the north GA mtns, temps will likely remain nearly steady for the day. There are four main forecast concerns for today/tonight: The Winter Weather Advisory, winds today, the cold temps overnight and the Wind Chill Advisory. Winter Weather Advisory: Will leave the Advisory in place for now. Even through the main area of precipitation has pushed well south of the area and temperatures are mostly above freezing. Model soundings within the Advisory area show the potential for drizzle through at least 12Z. Webcams near lookout mountain currently show visibility restrictions in drizzle and/or fog. The only question/concern is how fast the cold air will make it into the advisory area this morning. Hi-res models show the freezing temps to move into the north just before or right Winter Weather Advisory until 7 AM EST this morning for GAZ001>003-006>009-015-016.around 12Z. It will be very close timing, thus will lean towards the conservative solution and leave the Advisory as is for now. Plus, there could also be some potential for patchy black ice. Winds Today: The gradient is expected to tighten up today as high pressure builds in from the west and the coastal low deepens offshore the Carolinas. Winds may get close to Wind Advisory criteria for areas mainly north of the I-20 corridor, but the majority of this area area should remain below critical thresholds. However, isolated gusts to 35-40 mph will be possible in the north GA mtns, mainly at elevations above 2000 ft. MinT's for Saturday Morning: Model guidance this cycle has come in a few degrees warmer than previous runs. Suspect this is because the winds remain up across the CWA overnight, preventing good radiational cooling. Still, temps will be very cold and average 10 to close to 20 degrees below normal for this time of year. Persons should take precautions to protect pipes, pets and outdoor livestock, especially since MaxT's on Saturday across much of north GA may not get above freezing. Have blended in some warmer guidance, but overall, temps north of a MCN-CSG line are expected to fall into the teens to single digits in the mtns tonight/early Saturday morning. Wind Chill Advisory: Will not make any changes to the headline at this time. Even though temps have come in slightly warmer within the Advisory area, wind speeds will remain elevated during the overnight hours. NListemaa Winter Weather Advisory until 7 AM EST this morning for && .LONG TERM... (Saturday night through Thursday) Issued at 339 AM EST Fri Jan 19 2024 The extended forecast starts off extremely cold and dry with lows in the teens and single digits across the area. By day 7 we will see exactly the opposite with unseasonably warm temps and wet conditions. An Arctic high pressure ridge will build southward in the short term becoming centered across Eastern TN Sunday morning. Temps Sat night/Sun morning will dip down in to the teens for most of North and Central GA with some single digits in the North GA mountains. We will also see winds in the 5-10mph range so this will put Wind Chill values solidly in the single digits to below zero. Unless something drastically changes we will most likely need another Wind Chill advisory for Sunday morning. The risk for some frozen exposed pipes will certainly be a concern Friday night through Mon morning. Things begin to warm up Sunday as the center of the Arctic high moves NE into the Mid Atlantic. This will help to usher in more E to SE flow with warmer temps. Highs expected in the 30s and 40s Sun, and a full 10 deg higher Mon with highs in the 40s and 50s. Low temps still dip back down into the 20s and 30s Sun night but this appears to be the last of the cold air for at least through the end of next week. The warming trend continues through day 7 with highs in the 60s and 70s by next Thu. As this warm up is accruing the upper level flow becomes more Southwesterly, setting up an unsettled period from Tuesday through Friday. With the increased warm temps also comes increased instability and moisture. Rain chances increase beginning Tuesday and remain elevated as shortwave disturbances move NE out of the southern plains and western gulf. It does look like the higher QPF amounts will remain West of the state but 7 day totals are showing some locations mainly across NW GA getting 1 to 3 inches of rain total through next Thu. Will be keeping a close eye on how these next systems develop as NW GA is still under a D1 drought and could definitely use the rain. 01 && .AVIATION... (18Z TAFS) Issued at 1249 PM EST Fri Jan 19 2024 Cloud coverage has diminished to around SCT035 across much of north Georgia, and will continue to diminish in the next several hours. Winds will be W/NW through the period, starting the afternoon at 15-22 kts with gusts of 25-35 kts. These wind speeds will gradually lower through the afternoon, becoming 10-15 kts overnight. //ATL Confidence...18Z Update... High confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 20 37 15 42 / 0 0 0 0 Atlanta 18 31 16 40 / 0 0 0 0 Blairsville 10 24 6 40 / 10 0 0 0 Cartersville 14 29 10 41 / 0 0 0 0 Columbus 23 40 19 44 / 0 0 0 0 Gainesville 17 33 15 41 / 0 0 0 0 Macon 23 41 18 44 / 0 0 0 0 Rome 16 29 11 41 / 0 0 0 0 Peachtree City 18 34 13 42 / 0 0 0 0 Vidalia 26 45 22 44 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory from 11 PM this evening to 11 AM EST Saturday for GAZ001>009-011>016-019>023-030>034-041>046-052>057. && SHORT TERM...NListemaa LONG TERM....01 AVIATION...King
Hazardous weather outlook, Jan 19, 10:14 AM EST, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1014 AM EST Fri Jan 19 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1014 AM EST Fri Jan 19 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Wind Chill Advisory is in effect for much of north and central GA tonight. Wind chills near zero to 9 below zero are possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... A Wind Chill Advisory will continue until 11 AM Saturday morning. A second Wind Chill Advisory will likely be needed for much of north and central GA for overnight Saturday into Sunday morning as the dangerously cold conditions continue. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 7:50 PM EST | Wind Chill Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 33 more | 40 hr |
Nearby
Wind Chill Advisories in Georgia, 2024Every wind chill advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.